# SDR ASAA2016111318654

- Difficulty date: November 13, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 14,568 hours, 4,683 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES WILL NOT ENGAGE IN FLIGHT. ACFT GROUNDED.  AUTOTHROTTLE BITE CHECKED IAW FIM 22-31 TASK 801 SHOWED FAULT 22-31687 ASM-1 LOGGED TWICE FOR LEG 9. PERFORMED TROUBLESHOOTING FOR FAULT 22-31687 IAW FIM 22-32 TASK 819 - AUTOTHROTTLE SERVO MOTOR TEST PASSED WITH NO FAULTS. FAULT IS DEFINED AS NUISANCE FAULT IAW FIM AT THIS TIME. PERFORMED AUTOTHROTTLE OPERATIONAL TEST IAW AMM 22-31-00-710-801 - ALL TESTS PASS. AIRCRAFT IS QUALIFIED FOR CAT IIIA AUTOLAND AND HGS OPS AND STATUS PLACARD REFLECTS SAME.
